# SDR AALA20110610TUL04

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN SKIN FROM DOUBLER INSTALL, STATION 1250, STRINGER 1.  INSTALLED DOUBLER, TRIPLER, FILLER AND FINGER DOUBLERS PER EA MD80-53-017444 DATED 6-10-11.
